# SDR SWIA2021083160628

- Difficulty date: August 16, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frm 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR.14 CORRODED AS MARKED I/B OF THE FWD. SVC DOOR.     (C-CHECK RO 8/29/2021)    REPAIRED CROSSBEAM AT FR 14 RH SIDE BY PERMING CUTOUT OF DAMAGED AREA, INSTALLED FILLER AND DOUBLER REPAIR , REF. SRM 53-00-10/REPAIR 03P.RESTORED SURFACE PROTECTION REF SRM 51-23-06. THIS REPAIR DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION AND THE INSPECTION IN THE CURRENT MPG/MRBR IS SUFFICIENT.
